# SDR IXXA06SMN128S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT HAND MAIN LANDING GEAR LONGERON 24 HAS NON STANDARD REPAIR FROM STATION 940.000 TO STATION 960.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-2 FIG 5 TEMPORARY REVISION 53-123 DATE 05-15-01.  REMOVED REPAIR IAW DC-8 SRM 51-1-21.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR ANGLES IAW DC-8 SRM 53-2-2 FIG 5 (SHEET 1, 2, 20, 21, 22, 23, 27).  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLES IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR ANGLES IAW DC-8 SRM 53-2-2 FIG 5 (SHEET 2, 20, 21, 22, 23, 25, 27).
